# SDR AALA201711199012

- Difficulty date: November 18, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 10,327 hours, 3,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS LOOSE.    REPLACED THE LENS AND PERFORMED SUCCESSFUL SYSTEM TEST IAW MM 33-51-18.
